# SDR HEED073550

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 2,208 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 775330200
- Part serial: 1059
- Condition: Stopped
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK STOPPED. REPLACED UNIT.
